# SDR 08FDEA02305

- Difficulty date: June 18, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 66,518 hours, 21,044 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N534640
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOOR SUPPORT AT BS750, LBL 8.  CORROSION FOUND EXCEED ALLOWABLE DAMAGE LIMITS IN SRM 51-10-02.  REMOVED AND REPLACED FLOOR SUPPORT STRINGER IAW B757-200 SRM 51-10-02 AND SRM 51-40-02 REV 93.  REPAIR IS CLASSIFIED AS MINOR PER GMM 6-2-100 CRITERIA.
